RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1976, Volume 21, Issue 1, Pages 164–169 (Mi tvp3305)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Construction of the cost and optimal policies in a game problem of stopping of a Markov process

N. V. Elbakidze

Institute of Economics and Law of Academy of Sciences of GSSR, Tbilisi

Abstract: A minimax version of optimal stopping of a Markov process $\{x_n,\mathscr F_n,\mathbf P_x\}$, $n\ge 0$, with a phase space $(E,\mathscr B)$ (a game of two persons with opposite interests) is considered. The process $x_n$ can be stopped at any moment $n\ge 0$. If it is stopped by the first, second or both of the players, the first one gets, correspondingly, a reward $g(x_n)$, $G(x_n)$ or $e(x_n)$. If the process is not stopped, the first player gets reward $\displaystyle\varliminf_{n\to\infty}C(x_n)$. A recurrent procedure of constructing the cost and structure of optimal and $\varepsilon$-optimal stopping times is investigated.

Full text: PDF file (356 kB)

English version:
Theory of Probability and its Applications, 1976, 21:1, 163–168

Bibliographic databases:

Received: 15.08.1974

Citation: N. V. Elbakidze, “Construction of the cost and optimal policies in a game problem of stopping of a Markov process”, Teor. Veroyatnost. i Primenen., 21:1 (1976), 164–169; Theory Probab. Appl., 21:1 (1976), 163–168

Citation in format AMSBIB
\Bibitem{Elb76}
\by N.~V.~Elbakidze
\paper Construction of the cost and optimal policies in a~game problem of stopping of a~Markov process
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 1
\pages 164--169
\mathnet{http://mi.mathnet.ru/tvp3305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410903}
\zmath{https://zbmath.org/?q=an:0366.60064}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 21
\issue 1
\pages 163--168
\crossref{https://doi.org/10.1137/1121016}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3305
  • http://mi.mathnet.ru/eng/tvp/v21/i1/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 53:3 (2009), 558–571  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Attard N., “Nonzero-Sum Games of Optimal Stopping For Markov Processes”, Appl. Math. Optim., 77:3 (2018), 567–597  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:135
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020